It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-26-2006, 05:06 PM   #1
Junior Member
(female)
 
Join Date: Apr 2006
Posts: 47
darlingnikki HB User
Question about a med./weird side effect?

I've been on Seroquel for about 2 years now. Its an anti-psychotic for bi-polar....

anyways, one of the symptoms is dry mouth. In the morning I wake up with severe dry mouth and this gunk thats in my mouth and on my teeth. Its weird, and usually I'm hacking stuff up in the morning cause of it (& I don't smoke). It all started when I started taking this medication.

Its really nasty, but I don't want to be taken off this medication because it helps me sleep since I suffer from really bad insomia. But I can't stand waking up in the morning with this stuff on my teeth.

 
Old 04-27-2006, 01:14 AM   #2
Newbie
(male)
 
Join Date: Apr 2006
Location: RICHMOND,BC
Posts: 1
nino7557 HB User
Re: Question about a med./weird side effect?

I TOO SUFFERED WITH THE SAME PROBLEM, BUT IT WAS OK AFTER I CURED MY INSOMNIA - FEEL FREE TO E-MAIL ME ABOUT IT [email]REMOVED[/email].

Please read the posting rules which explain that offering or asking off board contact is not permitted. The boards are to be used for on board sharing, only. The email and private message features are turned off so that use of the message boards remain anonymous. The only contact you may make with members is to post on the board.

Last edited by moderator2; 04-28-2006 at 07:45 PM. Reason: Please honor your membership agreement. Please read and follow the posting rules.

 
Sponsors Lightbulb
   
Old 04-29-2006, 08:13 AM   #3
Newbie
(female)
 
Join Date: Apr 2006
Location: Indiana
Posts: 4
dalislastrose HB User
Re: Question about a med./weird side effect?

That is a very VERY common side effect of Seroquel. I was on it for a while and had the same problem. The Seroquel is causing your mouth to dry out and you will need to take very special care of your teeth to make sure they dont just start to decay. Frequent flossing, brushing and mouthwash are all good ideas, but please make sure you do something! I didnt find out until it was too late, and I now need 3 teeth pulls and have multiple cavities in 11 other teeth. (I had perfect teeth until these meds!!)

Do you have a dentist? You should try to talk to him/her about what steps you can take to avoid long term problems, or in the case of a good friend of mine, dentures.

I hope this helped...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question on new CCB Northwest1 High & Low Blood Pressure 9 05-12-2008 08:25 AM
Depakote causing weird side effect! Yakub89 Epilepsy 4 04-01-2008 06:49 PM
Medication question...... mary09 Depression 3 08-19-2007 06:08 AM
Adderall weird side effect.. Mstngfan ADD / ADHD 6 09-10-2006 08:11 PM
LENIN question for you...or anyone else Worried1977 High & Low Blood Pressure 6 06-13-2006 08:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!